# SDR UALA2012071103713

- Difficulty date: July 11, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 56,374 hours, 15,758 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 079514310AT
- Condition: Faulty
- Location: Rt Fuel Boos
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD FUEL BOOST PUMP LIGHT ILLUMINATED WITH ASSOCIATED EICAS MESSAGE.  CIRCUIT BREAKER TRIPPED.  CIRCUIT BREAKER RESETS OK WITH CONNECT OR REMOVED FROM RIGHT FORWARD BOOST PUMP.  REPLACED RT FWD FUEL BOOST PUMP PER AMM. CIRCUIT BREAKERS REMAINS SET AND PUMP OPS NORMAL.
